# SDR CA030131001

- Difficulty date: January 22, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 22,453 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: C2T29A
- Condition: Misrepaired
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS ACTUALLY REMOVED FROM STOCK FOR INSTALLATION ON A/C, BUT WOULD NOT FIT. IT WAS TAGGED AS 'USED SERVICEABLE'. IT APPEARS AS IF THE END LEVER HAD BEEN HOME MADE AND WELDED ON TO THE TUBE. ALSO PREVIOUSLY WORN ATTACHING HOLES HAD BEEN '  REPAIRED' BY THE WELDING OF WASHERS TO THE LEVERS. THE MECHANIC TRYING TO INSTALL THE UNIT REJECTED IT.
